# SDR SWIA971164

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Engine: Ge CF343A1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

SMOKE CARGO WARNING CAME ON INFLIGHT.  PERFORMED EMERGENCY PROCEDURE AND RETURNED TO SLC.  BOTH FIRE BOTTLES WERE FIRED.  REPLACED FAULTY SMOKE DETECTOR AND REPLACED CARGO BAY FIRE BOTTLE WITH SERVICEABLE UNIT .
